# SDR CAL950309

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Oil Leak
- Location: Right
- Part time: 19,121 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 1529 - IAH - THE AIRCRAFT WAS RETURNED TO IAH FOR SMOKE IN CABIN AFTER TAKEOFF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT AIR CYCLE MACHINE LEAKING OIL.  THE RIGHT AIR CYCLE MACHINE WAS REMOVED AND REPLACED.  AN OPERATIONAL CHECK OF THE RT AIR CYCLE MACHINE WAS NORMAL WITH NO LEAKS NOTED.  (W)
